# SDR SWAA2022082243398

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,941 hours, 35,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER ENTRY DOOR GIRT BAR HAS A CRACKED RH RELEASE STOP. / [01] R/R AFT PASSENGER ENTRY DOOR GIRT BAR RELEASE STOP IAW AMM 25-66-01
